MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR XM STEM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR XM STEM; HIP COMPONENT
Model Number PHA06002
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to infection revision njr number: (b)(4).Side:l primary asa: p2 - mild disease not incapacitating.(b)(6) reference no: (b)(4).

Brand Name
PROFEMUR XM STEM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10941201
Report Number3010536692-2020-00727
Device Sequence Number14249806
Product Code KWA
UDI-Device IdentifierM684PHA060021
UDI-PublicM684PHA060021
Combination Product (Y/N)N
Initial Reporter CountryGB
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA06002
Device Catalogue NumberPHA06002
Device Lot Number1535490
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/16/2020
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer11/16/2020
Initial Report FDA Received Date12/03/2020
Supplement Report FDA Received Date02/01/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;